Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

The feminine for vaginal hair removal

Premium Questions

Dr. Manisha Jain MD

My husband accidentally used hair removal cream instead of grabbing ky jelly and inserted in my vagina. I washed all I could immediately but still feeling irritated. Should I be concerned or use ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. S Patra MD

I used XXXXXXX along my vagina (not in it) for the first time a few days ago. I had sex with a condom. 2 days later I developed a slight itch around the vagina. There are no sores, no ulcers, no redness . There is no... View answer

Answered by : Dr. S Patra ( OBGYN)
Dr. Manisha Jain MD

Will laser hair removal kill sperm after intercourse if trying to conceive and the laser hair removal is done on the bikini/vaginal area? ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Ivo Ditah MD

Hello Dr., I am six months preganant and did a bikini wax. The wax lady burned between my thighs down next to my vaginal. What can i do? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Rahul Kumar MD

i just used veet in the inner thigh area,(vaginal area), my skin has burnt,, red patches have apperared,, and my skin has become blackk. i am very scared,,hesitate to visit a doctor,, please give me ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr.  R.G. Joshi MD

I used nair (bikini safe) to remove vaginal hair. I believe I used too much and also incorrectly .... How long before my vaginal area is back to normal? ... View answer

Answered by : Dr. R.G. Joshi ( Dermatologist)
Dr. Lisa Baker MD

Good morning. I was curious about the risks of vaginal laser hair removal on female fertility. I am planning on getting full bikini laser hair removal. But I have not yet been able to... View answer

Answered by : Dr. Lisa Baker ( Pediatrician)
Dr. Arif. K. Kaware MD

I used hair removal cream on my vagina and first it was swollen then its burning on urination, looks like a rash on my vaginal lips and now I m seeing a rash on my butt. Is this a bad infection ... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr. Sadiq Mughal MD

Hello Doctor, i have used veet hair removal cream and after 4-5 days in my inner thaigh attached to the vaginal area there are rashes and it irritates and itching i can t stop scratching it i have... View answer

Answered by : Dr. Sadiq Mughal ( Critical Care Specialist)
Dr.  Vishwesh MD

Hello. I have used Nair hair removal cream on my genital area, which I have for years and never ... the vaginal hole. Since then, I have a terrible burning when I urinate. Having sex is near... View answer

Answered by : Dr. Vishwesh ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Preeti Sharma MD

Yes diaper rash cream can be used safely on your vaginal area. But if there is no improvement /relief within 48 hours of usage or there is worsening then i advice you to visit a dermatologist. Hope that...

Dr.  Prasad MD

You need antiseptics as the burn injury heals. Oral drugs and surgical procedures may be needed if the area of involvement is large and deep.

Dr. Srilatha Myaka MD

Hello dear,laser is the permanent solutionfor hair removal and is not harmful. Best regards...Dr srilatha